# SDR GLBA2003125

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 17,987 hours, 23,278 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1303800415
- Part serial: 253
- Condition: Inoperative
- Location: Itt
- Part time: 999 hours, 999 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RT ITT INDICATOR NOT WORKING, REMOVED AND REPLACED INDICATOR.
